# SDR SWIA201334899

- Difficulty date: October 8, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,658 hours, 22,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FROM ROW 2 TO 5 DOES NOT ILLUMINATE.  FLT#6215 CLEANED & RECONNECTED FLOOR LEVEL EMERGENCY LIGHT STRIP CONNECTION LOOSE AT ROW 5 & 6.
